MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINIONE BALLOON BUTTON; LOW PROFILE FEEDING DEVICE

APPLIED MEDICAL TECHNOLOGY, INC. MINIONE BALLOON BUTTON; LOW PROFILE FEEDING DEVICE
Model Number M1-5-1208-I
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Per the original reporter in medsun report #: (b)(4), it was reported that the, "g-tube dislodged.Upon further examination, balloon had a hole in it and was deflated".
 
Additional Manufacturer Narrative
This report is a response to medsun report (b)(4) which was received by amt from the fda on 12/09/2025.The complaint was originally reported to amt on 10/22/2025 by the same initial reporter.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.The reporter indicated that the device referenced in the report is not available for return.Since the device was not returned, a visual and functional evaluation could not be performed, and device failure cannot be confirmed at this time.A device history review was completed for the reported lot number and no anomalies were found and there have been no other complaints from other users regarding tears or ruptures from this same batch.The complaint information has been logged into our complaint database for trending purposes.Complaint (b)(4) was assigned to this report for internal trending.

Brand Name
MINIONE BALLOON BUTTON
Common Device Name
LOW PROFILE FEEDING DEVICE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
ellyn dipaolo
8006 katherine boulevard
brecksville, OH 44141
4402622539
MDR Report Key23802440
Report Number1526012-2025-00021
Device Sequence Number18475048
Product Code KNT
UDI-Device Identifier00842071140311
UDI-Public00842071140311
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1-5-1208-I
Device Catalogue NumberM1-5-1208-I
Device Lot Number250712-004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite